# SDR CALA2018110502300

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 73,426 hours, 19,085 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Fuel Port
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A REPORT OF FUEL LEAK FROM LEFT OVERWING REFULING CAP DURING FLI GHT BY CREW...REF IPC 28-11-04-02,ITEM 10...TOMC MO REMOVED LEFT OVERWING FILL PORT PER AMM 28-11-04.  NEW FILL PORT NEEDS TO BE INSTALLED. INSTALLED LT MAIN FUEL TANK OVER WING FUELING PORT REF MM 28-11- 04. SEE LOG PAGES 8172134, 8168347,8168341, 8168338 FOR TANK ENT RY WORK & IDT INSPECTIONS. ADD EMP:U068662 ACCOMPLISHED ALL CDCCL ITEMS ASSOCIATED WITH INSTALLATON OF LEFT FUEL TANL OVERWING FUELING PORT. REF AMM 28-11-04.
